Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

What is the treatment for Phimosis ?

Sir, I am umarried single male. My age is 28. I have a problem with my penis foreskin. It does not move up when erect. I came to know its called Phimosis. What is the treatment for that doctor ? Is circumcision the only way ? What are the effects if i do a circumcision ? Please clear my hesitation. My email is
Asked On : Sun, 21 Feb 2010
Answers:  2 Views:  771
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
  Anonymous's Response

Hi.. Phimosis if it is causing problems with urination or sexual activity can only be treated with surgical treatment. And yes the surgical treatment is the circumcision.. Circumcision is the only treatment. It is a simple surgery and the common side effects are bleeding and infection which is part of any surgery which would be taken care of...

Answered: Sun, 21 Feb 2010
  Anonymous's Response

Circumcision isn't the only treatment. Try steroid creams and stretching first:

Answered: Tue, 23 Feb 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor